# SDR SWAA2020011540470

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 13,882 hours, 6,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY/DIVERSION/AIR TURNBACK/ABORTED TAKE OFF, AFT FLIGHT ATTENDANTS REPORTED FUMES IN AFT GALLEY AT TOP OF DESCENT.  COULD NOT DUPLICATE, PERFORMED SMOKE OR FUMES IN THE CABIN SOURCE UNKNOWN PER AMM 05-51-56 WITH NO NOTICEABLE FUMES NOTED.
